# SDR AWXA960385

- Difficulty date: August 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7803 - DURING ROUTINE SCHEDULED C-8 MAINTENANCE CHECK, FOUND CORROSION ON FLOOR BEAM BS 344, LBL 15 - 30, WL 208.  REMOVED, FABRAICATED, INSTALLED REPAIR PARTS PER SRM 53-10-9.  (M)
